# SDR SWAA2022012718239

- Difficulty date: June 19, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AROUND FASTENER AT AFT CARGO L/H FLOOR TO SIDEWALL SUPPORT STA727E+14 / REMOVED CORROSION FROM ACB FLOOR SUPPORT L/H BS 727-847 MORE THAN 50% MATERIAL LOST FOUND TO BE OUT OF LIMIT IAW SRM 51-10-02-0G-0 AND SRM 53-00-53-1A-2 FIG 103 LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT MADE FROM BAC1496-377 7075T62 LOT# 1286460 IAW SRM 51-40-05 AND DR# 146A7502 ALODINED AND PRIMED IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804 AND INSTALLED IAW SRM 51-40-02-0G-0 56208U 23JUN17
